Alert archive / Iowa / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 30, NWS La Crosse, WI

June 14, 2016Allamakee County, Clayton County, Iowa

NWS La Crosse, WI issued this severe thunderstorm warning at Jun 14, 2016, 3:35 PM CDT for Allamakee County, Clayton County, Iowa. It was in force for 25 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 14, 2016, 3:35 PM CDT (20:35 UTC)
Expired
Jun 14, 2016, 4:00 PM CDT
In force
25 min
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Hail
1.25 in
Wind
50.0 mph

Counties Allamakee County, IA, Clayton County, IA

The radar

The La Crosse radar (KARX), 87 km from the middle of the area, began a volume at 20:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 14, 3:47 PM CDTHAIL 0.51 Ssw Froelich, IA
Jun 14, 3:47 PM CDTHAIL 0.53 Ne Farmersburg, IA
Jun 14, 3:49 PM CDTTSTM WND DMG1 Sw Froelich, IASEMI TRUCK BLOWN OVER NEAR HIGHWAYS 52 AND 13 FROM STORM.
Jun 14, 3:49 PM CDTTSTM WND DMGFroelich, IASEMI TRUCK BLOWN OVER NEAR HIGHWAYS 52 AND 13 FROM STORM
Jun 14, 3:51 PM CDTHAIL 0.51 Sw Froelich, IA
Jun 14, 3:51 PM CDTHAIL 0.5Froelich, IA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 8.6 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2016-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 569 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2016-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 75 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
569 J/kg
Mixed-layer CIN
-73 J/kg
Mixed-layer LCL
989 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
75 m²/s²
0-3 km storm-relative helicity
80 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

941 
WUUS53 KARX 142035
SVRARX
IAC005-043-142100-
/O.NEW.KARX.SV.W.0030.160614T2035Z-160614T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
335 PM CDT TUE JUN 14 2016

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL CLAYTON COUNTY IN NORTHEASTERN IOWA...
  SOUTHEASTERN ALLAMAKEE COUNTY IN NORTHEASTERN IOWA...

* UNTIL 400 PM CDT

* AT 334 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  FARMERSBURG... OR 8 MILES WEST OF PRAIRIE DU CHIEN...MOVING
  NORTHEAST AT 15 MPH.

  HAZARD...HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  MARQUETTE AND MCGREGOR AROUND 400 PM CDT. 

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE YELLOW
RIVER STATE FOREST...GIARD...BEULA...WAUKON JCT AND WATSON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4297 9145 4320 9128 4315 9115 4313 9118
      4310 9117 4307 9118 4299 9116 4298 9116
      4297 9115 4288 9124
TIME...MOT...LOC 2034Z 209DEG 12KT 4300 9130 

HAIL...1.25IN
WIND...<50MPH
 
$$

AJ
2 follow-up statements
311 
WWUS53 KARX 142049
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
349 PM CDT TUE JUN 14 2016

IAC005-043-142100-
/O.CON.KARX.SV.W.0030.000000T0000Z-160614T2100Z/
CLAYTON IA-ALLAMAKEE IA-
349 PM CDT TUE JUN 14 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR NORTH CENTRAL CLAYTON AND SOUTH CENTRAL ALLAMAKEE COUNTIES...

AT 348 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
MARQUETTE...OR NEAR PRAIRIE DU CHIEN...MOVING NORTHEAST AT 15 MPH.
DIME SIZE HAIL WAS REPORTED NEAR FARMERSBURG.

HAZARD...QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

THIS SEVERE STORM WILL BE NEAR...
  MCGREGOR AROUND 355 PM CDT. 
  MARQUETTE AROUND 400 PM CDT. 

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE GIARD...
SPOOK CAVE CAMPGROUND...EFFIGY MOUNDS...BEULA AND WAUKON JCT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4299 9138 4316 9126 4315 9115 4313 9118
      4310 9117 4307 9118 4299 9116 4298 9116
      4297 9115 4288 9124
TIME...MOT...LOC 2048Z 209DEG 12KT 4304 9127 

HAIL...1.00IN
WIND...<50MPH
 
$$

AJ
029 
WWUS53 KARX 142100
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
400 PM CDT TUE JUN 14 2016

IAC005-043-142110-
/O.EXP.KARX.SV.W.0030.000000T0000Z-160614T2100Z/
CLAYTON IA-ALLAMAKEE IA-
400 PM CDT TUE JUN 14 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL CLAYTON AND
SOUTH CENTRAL ALLAMAKEE COUNTIES HAS EXPIRED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.  HOWEVER HEAVY RAIN
IS STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 4299 9138 4316 9126 4315 9115 4313 9118
      4310 9117 4307 9118 4299 9116 4298 9116
      4297 9115 4288 9124
TIME...MOT...LOC 2057Z 209DEG 12KT 4304 9127 

$$

AJ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 2:35 PM CDT, 1 hour earlier.

Area forecast discussion, Jun 14, 2:35 PM CDT, 1 hour before
Area Forecast Discussion
National Weather Service La Crosse WI
235 PM CDT TUE JUN 14 2016

.SHORT TERM...(This evening through Wednesday)
Issued at 235 PM CDT Tue Jun 14 2016

Main challenge is timing/coverage/severity of thunderstorms and
associated rain amounts/flash flooding potential through tonight.
14.12Z CAMs have come into better agreement and will follow a
consensus approach through tonight.

14.19Z analysis shows a surface low across eastern SD with a warm
front draped from near Sioux Falls, SD to south of Waterloo, IA
and a cold front dropping south across eastern NE. Two lines of
convection have fired north and east of these boundaries
respectively, lifting to the northeast around 25 mph. General
idea is for thunderstorms to become more numerous this afternoon
and evening as a short-wave trough currently across central NE
lifts northeastward.

Warm front is forecast to reach the vicinity of the MS River by
00Z and with surface dewpoints rising into the upper 60s to lower
70s, expect MLCAPE values near 1500 J/kg and possibily as high as
2500 J/kg across northeast IA. That said, deep layer shear
associated with short-wave aloft remains confined mainly to areas
south and west of the forecast area. Latest RAP shows 0-6, 0-3,
and 0-1 km shears all below 25 kts through the night. Weak shear,
combined with rising PWATs to near 2 inches, deep warm cloud
depths, and increasing mid level moisture transport lend to a
higher heavy rain threat. Add to that the relatively moist/
saturated soils from recent rainfall the past couple weeks and the
flash flood threat has increased enough to warrant a Flash Flood
Watch for areas along and west of the MS River through 06Z tonight
where 1-2 inches, and as high as 5 inches of rainfall are
possible. See Hydrology section below for more details. That's not
to say there still couldn't be some stronger storms through this
evening west of the MS River capable of larger hail and gusty/
damaging winds, but the overall foreceast environment is more
favorable for heavy rain at this time.

Thunderstorms will lift north and east of the forecast overnight
into Wednesday morning. The potential exists for storm re-
development Wednesday afternoon mainly northeast of the I-94
corridor. Some of these storms could produce marginally severe
hail and gusty winds given the shear/instability profiles and the
short-wave moving across northern WI.

.LONG TERM...(Wednesday night through Tuesday)
Issued at 235 PM CDT Tue Jun 14 2016

Wednesday night through Saturday will be dry with short-wave
ridging aloft and high pressure at the surface. While Thursday
will be a bit cooler with highs mainly in the 70s, temperatures
will rise into the lower 80s to begin the weekend.

Thunderstorm chances return Saturday night into early next week as
ridge aloft flattens and a long wave trough moves across central
Canada. Short-waves along the southern periphery of this parent
low may trigger thunderstorms across the region. Temperatures will
generally be within a few degrees of mid June normals.

&&

.AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon)
Issued at 1227 PM CDT Tue Jun 14 2016

A stormy afternoon and evening expected for the taf sites, due to a
warm and cold front moving through that are colliding with plenty
of warmth and humidity. Look for the most widespread activity to
occur between 21-05Z, associated with the timing of the
aforementioned fronts and peak in instability. Kept the previous
forecast of dropping visibility to MVFR with the storms, but also
included potential for IFR given strong consistent signal for late
afternoon/early evening thunderstorms at the taf sites, plus
rainfall rates look quite heavy to bring down visibilities. VFR
conditions will prevail after 05Z in the wake of the cold front,
with winds turning from southeast/south at 5-10 kt to the west.
Could see winds becoming gusty late Wednesday morning, especially
at KRST.

&&

.HYDROLOGY...
Issued at 235 PM CDT Tue Jun 14 2016

Numerous thunderstorms will move across the area this afternoon
and evening. High PWATs, deep warm cloud depths, weak deep layer
shear, and relatively wet soils from recent rainfall over the past
couple weeks will increase the threat for flash flooding along and
west of the Mississippi River through tonight. Expect most areas
to receive 1-2 inches of rainfall, but localized areas of 3-5
inches are possible with the strongest storms. Flash flooding,
flooding/ponding of water in urban areas, and river/stream rises
are all possible from this rainfall. As a result, a Flash Flood
Watch in effect until 1 am tonight for areas along and west of the
Mississippi River.

&&

.ARX Watches/Warnings/Advisories...
WI...Flash Flood Watch through late tonight for WIZ032-033-041-053-
     054-061.

MN...Flash Flood Watch through late tonight for MNZ079-086>088-
     094>096.

IA...Flash Flood Watch through late tonight for IAZ008>011-018-019-
     029-030.

&&

SHORT TERM...ROGERS
LONG TERM...ROGERS
AVIATION...AJ
HYDROLOGY...ROGERS
Hazardous weather outlook, Jun 14, 11:02 AM CDT, 4 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
1102 AM CDT TUE JUN 14 2016

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ032-033-041-
053-054-061-151615-
MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE-
CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON-
BUFFALO-TREMPEALEAU-LA CROSSE-VERNON-CRAWFORD-GRANT-
1102 AM CDT TUE JUN 14 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
IOWA...NORTHEAST IOWA...SOUTHEAST MINNESOTA...SOUTHWEST WISCONSIN
AND WEST CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

NUMEROUS THUNDERSTORMS ARE EXPECTED TO SPREAD ACROSS THE AREA THIS
AFTERNOON AND TONIGHT. THESE STORMS WILL BE CAPABLE OF PRODUCING
WIDESPREAD HEAVY RAINS. MOST AREAS ALONG AND WEST OF THE
MISSISSIPPI RIVER WILL SEE 1 TO 2 INCHES OF RAIN...BUT LOCALIZED
AMOUNTS OF 3 TO 5 INCHES ARE POSSIBLE. THESE RAINS MAY RESULT IN
FLASH FLOODING...FLOODING AND PONDING OF WATER IN URBAN AREAS AND
RISES ON STREAMS AND RIVERS. A FLASH FLOOD WATCH IS IN EFFECT FROM
1 PM THIS AFTERNOON UNTIL 1 AM TONIGHT.

IN ADDITION...A FEW STRONG TO SEVERE STORMS ARE POSSIBLE THIS
AFTERNOON AND EVENING...MAINLY WEST OF THE MISSISSIPPI RIVER. THE
MAIN THREATS WOULD BE DAMAGING WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORM CHANCES CONTINUE WEDNESDAY INTO WEDNESDAY
EVENING...MAINLY EAST OF THE MISSISSIPPI RIVER. A FEW STORMS FROM
SOUTHWEST WISCONSIN INTO NORTH-CENTRAL WISCONSIN COULD BE STRONG
WEDNESDAY AFTERNOON...WITH STRONG WINDS AND SMALL HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BETWEEN ROUGHLY 3 PM THIS
AFTERNOON THROUGH 10 PM THIS EVENING...MAINLY FOR SOUTHEAST
MINNESOTA AND NORTHEAST IOWA.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

WIZ017-029-034-042>044-055-151615-
TAYLOR-CLARK-JACKSON-MONROE-JUNEAU-ADAMS-RICHLAND-
1102 AM CDT TUE JUN 14 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
WISCONSIN...NORTH CENTRAL WISCONSIN...SOUTHWEST WISCONSIN AND
WEST CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

NUMEROUS THUNDERSTORMS ARE EXPECTED TO SPREAD ACROSS THE AREA THIS
AFTERNOON AND TONIGHT. THESE STORMS WILL BE CAPABLE OF PRODUCING
HEAVY RAIN. MOST AREAS WILL SEE AROUND 1 INCH OF RAIN...BUT
LOCALIZED AMOUNTS UP TO 2 INCHES ARE POSSIBLE. THESE RAINS MAY
RESULT IN FLOODING AND PONDING OF WATER IN URBAN AREAS AND RISES
ON STREAMS AND RIVERS.

IN ADDITION...A FEW STRONG STORMS ARE POSSIBLE THIS AFTERNOON AND
EVENING EAST OF THE MISSISSIPPI RIVER. THE MAIN THREATS WOULD BE
GUSTY WINDS AND SMALL HAIL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORM CHANCES CONTINUE WEDNESDAY INTO WEDNESDAY
EVENING...MAINLY EAST OF THE MISSISSIPPI RIVER. A FEW STORMS FROM
SOUTHWEST WISCONSIN INTO NORTH-CENTRAL WISCONSIN COULD BE STRONG
WEDNESDAY AFTERNOON...WITH STRONG WINDS AND SMALL HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

ROGERS

In the hours before

Special weather statement, Jun 14, 12:14 PM CDT, 3 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1214 PM CDT TUE JUN 14 2016

MNZ086-087-141745-
DODGE-OLMSTED-
1214 PM CDT TUE JUN 14 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN DODGE AND
NORTHWESTERN OLMSTED COUNTIES...

AT 1212 PM CDT...A STRONG THUNDERSTORM WAS LOCATED BETWEEN KASSON
AND MANTORVILLE... MOVING NORTHEAST AROUND 20 MPH.

WINDS IN EXCESS OF 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
MANTORVILLE...KASSON...BYRON...PINE ISLAND...ORONOCO...DOUGLAS...
HIDDEN MEADOWS R V PARK...OXBOW PARK...BERNE...DANESVILLE AND GENOA.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 4420 9278 4419 9245 4398 9271 4402 9282
TIME...MOT...LOC 1712Z 204DEG 18KT 4407 9271

DAS
Special weather statement, Jun 14, 1:15 PM CDT, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
115 PM CDT TUE JUN 14 2016

IAZ008-018-141845-
FLOYD-MITCHELL-
115 PM CDT TUE JUN 14 2016

...A STRONG THUNDERSTORM WILL AFFECT MITCHELL AND NORTHWESTERN FLOYD
COUNTIES...

AT 113 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR RUDD...OR 11
MILES SOUTHWEST OF OSAGE...MOVING NORTHEAST AT 40 MPH.

WINDS OF 30 TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
OSAGE...NORA SPRINGS...ROCKFORD...RICEVILLE...STACYVILLE...RUDD...
MITCHELL...ORCHARD...IDLEWILDE STATE PARK...BROWNVILLE...
HOWARDVILLE...NEW HAVEN...MEYER...ROCK CREEK...PIONEER STATE PARK...
AND LITTLE CEDAR.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4320 9302 4350 9281 4350 9278 4339 9255
      4331 9255 4302 9289 4308 9303
TIME...MOT...LOC 1813Z 213DEG 33KT 4314 9293

DAS
Special weather statement, Jun 14, 1:45 PM CDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
145 PM CDT TUE JUN 14 2016

IAZ008>010-018-019-029-141915-
CHICKASAW-FAYETTE-WINNESHIEK-FLOYD-MITCHELL-HOWARD-
145 PM CDT TUE JUN 14 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN FAYETTE...
NORTHERN CHICKASAW...HOWARD...SOUTHEASTERN MITCHELL...WINNESHIEK AND
NORTHEASTERN FLOYD COUNTIES...

AT 143 PM CDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM OSAGE TO NEAR JERICO TO HAWKEYE. MOVEMENT
WAS NORTH AT 25 MPH.

WINDS UP TO 45 MPH ARE POSSIBLE WITH THESE STORMS ALONG WITH
TORRENTIAL DOWNPOURS.

LOCATIONS IMPACTED INCLUDE...
DECORAH...CRESCO...OSAGE...CALMAR...OSSIAN...RICEVILLE...ELMA...LIME
SPRINGS...HAWKEYE...LAWLER...SPILLVILLE...FORT ATKINSON...RIDGEWAY...
PROTIVIN...WAUCOMA...JERICO...ALTA VISTA...ST. LUCAS...CHESTER AND
MCINTIRE.

TORRENTIAL RAINFALL MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR
VEHICLE THROUGH FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4350 9254 4350 9211 4342 9161 4319 9160
      4291 9194 4310 9224 4321 9295
TIME...MOT...LOC 1843Z 194DEG 22KT 4326 9279 4315 9217 4294 9194

DAS
Local storm report, Jun 14, 2:10 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
210 PM CDT TUE JUN 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0207 PM     HAIL             4 W ELMA                43.25N 92.52W
06/14/2016  E0.25 INCH       HOWARD             IA   PUBLIC

&&

SHEA
Special weather statement, Jun 14, 2:38 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
238 PM CDT TUE JUN 14 2016

IAZ018-142000-
FLOYD-
238 PM CDT TUE JUN 14 2016

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL FLOYD COUNTY...

AT 236 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR GREENE...OR 11
MILES NORTHWEST OF ALLISON...MOVING NORTH AT 15 MPH.

WINDS OF 30 TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM
ALONG WITH TORRENTIAL DOWNPOURS.

LOCATIONS IMPACTED INCLUDE...
CHARLES CITY...ROCKFORD...RUDD...FLOYD...MARBLE ROCK...OAKWOOD...
ROSEVILLE...FLOYD CROSSING...
AND COLWELL COUNTY PARK.

TORRENTIAL RAINFALL MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR
VEHICLE THROUGH FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4318 9297 4316 9263 4291 9274 4291 9302
TIME...MOT...LOC 1936Z 194DEG 13KT 4290 9289

DAS

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 7:32 PM CDTSpecial Weather StatementARXClayton58 min
Jun 14, 10:41 AM CDTFlash Flood WatchARXAllamakee, Chickasaw, Clayton, Fayette, Floyd, Howard and 2 more12 hr
Jun 14, 1:15 PM CDTSpecial Weather StatementARXMitchell30 min
Jun 14, 1:45 PM CDTSpecial Weather StatementARXHoward, Winneshiek30 min
Jun 14, 1:55 PM CDTSevere Thunderstorm WarningARXChickasaw, Howard, Mitchell21 min
Jun 14, 2:38 PM CDTSpecial Weather StatementARXFloyd22 min
Jun 14, 4:26 PM CDTSpecial Weather StatementARXFloyd, Mitchell64 min
Jun 14, 4:30 PM CDTSevere Thunderstorm WarningARXChickasaw30 min
Jun 14, 4:45 PM CDTSpecial Weather StatementARXHoward30 min
Jun 14, 5:13 PM CDTSpecial Weather StatementARXFloyd, Mitchell47 min
Jun 14, 5:24 PM CDTFlash Flood WarningARXFloyd, Howard, Mitchell3 hr
Jun 14, 6:03 PM CDTSpecial Weather StatementARXChickasaw, Floyd, Howard, Mitchell42 min
Jun 14, 6:26 PM CDTFlash Flood WarningARXAllamakee, Clayton, Fayette3 hr

Nearby

Severe Thunderstorm Warnings in Iowa, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.